# SDR ABXA9701410

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Part number: 59175791
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD DOOR JAMB UPPER DOOR FRAME CRACKED IN TWO PLACES.  REPLACED FRAME IAW DC-9 SRM 51-30-2 AND 51-30-5.
